# SDR AALA201801199014

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 13,386 hours, 4,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30 AISLE EMERGENCY LIGHT INOPERATIVE.  SECURED THE CONNECTOR . OPS CHECKED GOOD IAW AMM 33-51-00.
